# SDR 2005FA0000599

- Difficulty date: April 1, 2005
- Submitted: April 12, 2005
- Operation: General aviation
- Make and model: Israel 1124
- Engine: Garrtt TFE73131G
- Engine time: 8,223 hours, 7,470 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Race
- Part number: 30729202
- Part serial: 019914
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RETURNED TO SERVICE CENTER FOLLOWING COMMANDED SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE.  DURING INSPECTION A FRACTURED CAGE AND OUTER RACE WAS FOUND ON A FORWARD PLANETARY ROLLER BEARING.
